International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 6, Part A

Group action on prw-locally closed sets in topology


Author(s): S Sivakumar and R Manikandan

Abstract: The Objective of this paper is to introduce group acting on prwlc- sets in topological spaces. This new class of sets lies between group acting on prw-closed sets and prw - open sets. We also obtain some results of group acting on prwlc-sets in topological spaces.

Pages: 48-50 | Views: 155 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
S Sivakumar, R Manikandan. Group action on prw-locally closed sets in topology. Int J Stat Appl Math 2020;5(6):48-50.
Call for book chapter
International Journal of Statistics and Applied Mathematics